# SDR SIMA20161026008

- Difficulty date: October 26, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 29,165 hours, 24,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION, QA FOUND THE CARGO DOOR CUTOUT FWD LWR SHEAR TEI ON FR 65 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED SHEAR TIE IAW SRM 53-31-04 RE STEP 4F.
